| Model Number |
430205 |
| Medical Device Problem Code |
Biocompatibility (2886)
| Health Effect - Clinical Code |
Hypersensitivity/Allergic reaction (1907)
| Date of Event |
04/25/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided in a supplemental report.Device remains implanted in patient.
Event or Problem Description
The patient reported the following: "she would like to know what the material is made of as she suspects a metal allergy.She reportedly had a previous allergy episode with subcutaneous metal electrodes that were put on her back a few years ago.".